Home Cancer Expert Q&A Hub Coping With Treatments & Side Effects

Skin care

Hi ,

Can any one advice what skin care they are using for my side affects from EC chemotherapy or any chemotherapy treatments .

I had my 3rd session on Thursday of chemo , emotionally found this session so difficult. The day after I suffer with redness on my cheeks but did notice before chemo my cheeks are beginning to look red and hot and dry . I wasnt sure if reaction face cream and foundation I wear does any body having this side effect and can recommend any face creams and foundation , I currently use clinique foundation and loreal face cream .

I also suffer with feeling sick for 5 days after chemo this really affects my appetite. My Doctor has prescribed me Orlanzapine for 5 days which she explained its anti psychotic medication to treat mental health the research has proved to be helpful for people who are having side affects . I am aware of the medication but not sure I want to take because of the side . Has anybody been prescribed if so did this help with nausea.

My feet are starting to feel tight dry , bottom of my legs especially shins area are feeling sensitive and dry .

Any tips would be very much appreciated.

Thanks sharon

Answers

  • LouiseJLouiseJ Posts: 686 mod

    @Sheffield

    Hi Sharon,

    If you are taking steroids too during chemo, which I am guessing you are, they will also affect your skin.

    Throughout my treatment, chemo, surgery and radiotherapy I did use a Clinique moisturiser, one of the Body Comfort range, it was really good for me, I also used a Clarins hand and nail cream for my hands. I still use both now. Most of my stuff is Clinique anyway, I used to go down to the store and the girls would be really helpful in finding me things to help.

    I've not heard of that med to help with sickness during chemo, I was given Ondansetron and Metoclopromide to take. They definitely worked for me. I hope you find the sickness and nausea pass very soon. I would take my meds religiously, even if I didn't feel sick, I was advised to be proactive in preventing it, rather than react to it when it happened. If you are unsure, speak to your oncologist again, perhaps they can prescribe something else.

    I hope your weekend is peaceful and restful, thinking of you,

    Lou xx🤗

Sign In or Register to comment.